Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 34 found articles
 
 
  On the Solvability of Hyperbolic Equations and Elliptic Inequalities on Stratified Sets
 
 
Title: On the Solvability of Hyperbolic Equations and Elliptic Inequalities on Stratified Sets
Author: Bogatov, E. M.
Appeared in: Differential equations
Paging: Volume 39 (2003) nr. 12 pages 1794-1796
Year: 2003
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands